Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/124409


Title: Markov limit of line of decent types in a multitype supercritical branching process
Authors: 洪芷漪
Hong, Jyy-I
Athreya, Krishna B.
Contributors: 應用數學系
Date: 2015-03
Issue Date: 2019-07-24 14:19:22 (UTC+8)
Relation: Statistics and Probability Letters, Vol.98, pp.54-58
Data Type: article
DOI 連結: https://doi.org/10.1016/j.spl.2014.11.013
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
5.pdf341KbAdobe PDF56View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing